MAUDE Adverse Event Report: STRYKER SPINE-US 10X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 10X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48950102
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an l2/l3 tiif surgery, the cage backed out of the implanted space.The patient underwent revision surgery to remove the cage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: risk assessment.Results: the reported event was confirmed via correspondence.Visual, dimensional and functional analysis could not be performed as the device was not returned.X-ray images were not provided.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.It was reported that the cage size was not appropriate in the surgeon¿s opinion and that a non-stryker system was installed as supplemental fixation.Conclusion: the potential root cause of the reported event is inappropriate cage size used for the patient.

Brand Name
10X23X12DEG-9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7674375
Report Number3004024955-2018-00040
Device Sequence Number16355910
Product Code MAX
UDI-Device Identifier07613327295023
UDI-Public07613327295023
Combination Product (Y/N)N
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48950102
Device Lot NumberD7MJ1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;